# SDR UALA2011033101553

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 41,713 hours, 10,973 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 26-36FH EMERGENCY LIGHTS GO ON AND OFF.  ARMED AND MONITORED EEL LIGHTS IN ECONOMY CABIN, UNABLE TO DUPLICATE.
